... reduction in pain. I have norco for bt pain and significantly reduced the amount I was taking. The most noticeable difference was my ability to get out of bed without any pain. I was amazed. Week 2 and I placed the new patch on my upper chest. I've needed the norco more and this am I woke up in a lot of pain. I'm really disappointed. I can only assume the difference is the location of the patch. I put it on Friday, today is Sunday. Id really like to move the patch. I understand it won't work as well but it's already not working well. Anyone have any experience moving the patch during the week? I do have more patches and plenty of bt meds but I don't want to take the bt meds and I don't want to explain to my dr why I am one patch down if I were to use a new one. Any thought? Anyone experience less relief in different locations? Thanks!
I doubt that it's the placement of the patch, but more likely the fact that you're on a very low dose and you've simply become used to it. Especially if your body is used to the narcotics. It's not unusual. I would suggest that you speak to your Dr about this on the next visit. He can increase your dosage. You may have to use more of your bt meds than you'd like until then, but you should be able to decrease their use when the dosage of the butrans is increased.
I personally was on the butrans patch for about 4 months. This past month I started noticing the pain coming back in full force. I actually realized I was having a reaction to the patches - full on blistering and bleeding. Just be careful! Luckily my pain management dr decided to switch me to Fentanyl which has worked in the past for me. I would give your Drs office a call and explain the situation. I know my dr likes to know if I need to put one on earlier than normal. Good luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 Jul 2014 • 2 answers
Why does my Norco not work anymore/ very little while on the Butrans 10mg patch? I need a pro's help
Updated 10 May 2015 • 3 answers
Updated 1 May 2017 • 1 answer
Updated 4 Jun 2017 • 1 answer
Updated 18 Aug 2017 • 2 answers